About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 634925, 11 pages
http://dx.doi.org/10.1155/2012/634925
Research Article

A Study on the Convergence of Series Solution of Non-Newtonian Third Grade Fluid with Variable Viscosity: By Means of Homotopy Analysis Method

1Department of Mechanical Engineering, University of California Riverside, Bourns Hall, A373, Riverside, CA 92521, USA
2Department of Mathematics & Statistics, FBAS, IIU, H-10, Islamabad 44000, Pakistan

Received 14 December 2011; Accepted 27 January 2012

Academic Editor: Teoman Özer

Copyright © 2012 R. Ellahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ellahi, “A Study on the Convergence of Series Solution of Non-Newtonian Third Grade Fluid with Variable Viscosity: By Means of Homotopy Analysis Method,” Advances in Mathematical Physics, vol. 2012, Article ID 634925, 11 pages, 2012. doi:10.1155/2012/634925